# SDR QXEA0200095

- Difficulty date: February 4, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 11,603 hours, 15,707 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT FOUND BETWEEN NR 1 LOWER COWL AND OIL COOLER.  REPAIRED IAW RD 8-54-063.
